NONNORMAL DEL PEZZO SURFACES
UNSPECIFIED. (1994) NONNORMAL DEL PEZZO SURFACES. PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, 30 (5). pp. 695-727. ISSN 0034-5318Full text not available from this repository.
This paper studies reduced, connected, Gorenstein surfaces with ample-k assumed to be reducible or nonnormal. The normalisation is a union of one or more standard surfaces (scrolls and Veronese surfaces), marked with a conic as double locus. The question is how to glue these together to get a Gorenstein scheme. In characteristic 0, the results amount to a classification of projective surfaces in the style of the 1880s. However, the methods involve a study of the dualising sheaf of a nonnormal variety in terms of Rosenlicht differentials, and there is a subtle pathology in characteristic p due to Mori and S. Goto.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES|
|Official Date:||December 1994|
|Number of Pages:||33|
|Page Range:||pp. 695-727|
Actions (login required)
Downloads per month over past year